See Alike in...

Alike App

Browser

AyyDub

697d

about a month and a half ago I was out on eliquis for my blood clots ..since being on this medication my legs hurt so bad, I'm so tired all the time, I'm coughing more, and I feel like a heavy chest feeling. has anyone else experienced this?

    • SCWC

      691d

      No but share this info with your doctors asap. It could be your dosage is just too high or the medicines just not meant for you. There other medicine out there. This is not quality of life. I take Eliquis and I have none of these symptoms. I’ve taken it for two years.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion